Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 159, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 21, 2006, 9:26 PM CDT for Ford County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2006, 9:26 PM CDT (02:26 UTC)
- Expired
- Jun 21, 2006, 10:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Ford County, KS
The radar
The Dodge City radar (KDDC), 4 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2064 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 220227 SVRDDC KSC057-220315- /O.NEW.KDDC.SV.W.0159.060622T0226Z-060622T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 926 PM CDT WED JUN 21 2006 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FORD COUNTY IN SOUTHWEST KANSAS. * UNTIL 1015 PM CDT * AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF HOWELL...OR ABOUT NEAR ENSIGN...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF FORD COUNTY... HOWELL... DODGE CITY... WRIGHT... FORD... SPEARVILLE... BELLEFONT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF THE MAIN STORM. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3790 10019 3748 10020 3748 9959 3789 9961 $$ RITTERLING
2 follow-up statements
000 WWUS53 KDDC 220247 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 947 PM CDT WED JUN 21 2006 KSC057-220315- /O.CON.KDDC.SV.W.0159.000000T0000Z-060622T0315Z/ FORD KS- 947 PM CDT WED JUN 21 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR FORD COUNTY... AT 945 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DODGE CITY TO 14 MILES WEST OF KINGSDOWN...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DODGE CITY TO MINNEOLA...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF FORD COUNTY... DODGE CITY... FT. DODGE... WRIGHT... SPEARVILLE... BELLEFONT... WINDHORST... OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORD... KINGSDOWN AND BUCKLIN. THIS INCLUDES HIGHWAY 50 BETWEEN MILE MARKERS 111 AND 145. THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 34 AND 69. THIS INCLUDES HIGHWAY 56 BETWEEN MILE MARKERS 111 AND 120. THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 72 AND 90. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3790 10019 3748 10020 3748 9959 3789 9961 $$ GRZYWACZ
000 WWUS53 KDDC 220300 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1000 PM CDT WED JUN 21 2006 KSC057-220310- /O.CAN.KDDC.SV.W.0159.000000T0000Z-060622T0315Z/ FORD KS- 1000 PM CDT WED JUN 21 2006 ...THE SEVERE THUNDERSTORM WARNING FOR FORD COUNTY IS CANCELLED... THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHWEST KANSAS. LAT...LON 3790 10019 3748 10020 3748 9959 3789 9961 $$ GRZYWACZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:50 PM CDT, 7 hours 36 minutes earlier.
Area forecast discussion, Jun 21, 1:50 PM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 150 PM CDT WED JUN 21 2006 .DISCUSSION... DAYS 1-2... MAIN QUESTION THIS CYCLE WILL BE CONVECTION. THE DIAGNOSTICS SHOW THE POLAR FRONT BAROCLINIC ZONE SLOWLY SINKING SOUTH INTO KANSAS WITH A WARM AIR LOW/LEE TROUGH COMBINATION OVER WEST KANSAS EXTENDING SOUTH WEST ACROSS THE PANHANDLES. FROM DODGE CITY EAST AND SOUTH SURFACE DEWPOINTS ARE IN THE MID 60S F AND H8 DEWPOINTS IN THE TEENS C SO PLENTY OF REASONABLY DEEP MOISTURE IS AVAILABLE. THE SHORT FUSE COMPOSITE IS IDENTIFYING THE BEST INSTABILITY COINCIDENT WITH THE GREATEST INSTABILITY ALONG THE SURFACE TROF FROM LIBERAL NORTHEAST THROUGH HAYS. EXPECT CONVECTION TO INITIATE ALONG THE TROUGH IN THE NEXT FEW HOURS. MEANWHILE, CONVECTION HAD ALREADY BEGUN OVER THE EAST SLOPES OF THE ROCKIES IN COLORADO IN THE VICINITY OF THE POLAR FRONT AND EXPECT THIS AREA TO BECOME MULTICELLULAR IN MODE AND TRACK EAST ACROSS THE FORECAST AREA AND ALONG THE SOUTHWARD MOVING FRONT LATER TONIGHT. IN BOTH CASES ABOVE, THE ENVIRONMENT SHOULD BE SUFFICIENT TO PRODUCE SOME LARGE HAIL AND DAMAGING WINDS. STORMS WHICH INTERSECT THE TONGUE OF DEEP MOISTURE FROM WESTERN OKLAHOMA NORTH TO BETWEEN DODGE CITY AND PRATT COULD TURN SEVERE EARLY WHILE THE COLORADO STORMS WONT REACH THE AREA UNTIL MIDNIGHT OR LATER. HAVE INCREASED POPS AS MUCH AS I COULD FOR THIS SITUATION IN KEEPING WITH MY NEIGHBORS FORECASTS. MOST OF THE LATE NIGHT CONVECTION WILL CLEAR THE FORECAST AREA TO THE EAST BY MID MORNING WITH THE SURFACE FRONT FORCED JUST SOUTH OF THE FORECAST AREA. THIS WILL ALLOW ANOTHER ROUND OF MOUNTAIN ENHANCED CONVECTION IN FAR SOUTH COLORADO AND NORTHEAST NEW MEXICO TOMORROW NIGHT WHICH SHOULD TRACK EASTWARD ALONG THE FRONT AND MOSTLY SOUTH OF THE FORECAST AREA. MADE FEW OTHER ADJUSTMENTS TO THE GOING GRIDS. DAYS 3-7... UNTIL EARLY NEXT WEEK MODELS SHOWING REASONABLY GOOD AGREEMENT WITH THE LARGE SCALE PATTERN. HTS RISING OVER THE WRN CONUS AND CANADA AS SEVERAL WAVES ROTATING AROUND THIS RIDGE DOWN THE NW FLOW OVER THE NORTHERN PLAINS. EACH BRINGING WITH IT COOLER AIR INTO THE CNTL/ERN CONUS. MODELS DO BEGIN TO STRUGGLE WITH WHAT TO DO WITH THE GULF OF ALASKA LOW/WEST COAST TROF DEVELOPMENT NEXT WEEK. THE GENERAL TREND HOWEVER IS TO SHIFT OUR WEST COAST RIDGE EASTWARD AND DEVELOP AN UPPER TROF OVER THE ERN PACIFIC/WEST COAST. EVEN WITH THE DETAILS THAT FAR OUT UNCLEAR AS THE UPPER RIDGE STARTS TO SHIFTS EASTWARD TEMPS SHOULD BEGIN TO REBOUND BY THE 8 TO 10 DAY TIME FRAME. ALSO AS THIS SYSTEM SHIFTS EASTWARD A NW FLOW BECOMES MORE NORTHERLY WHICH SHOULD REDUCE OUR CHANCES FOR PCPN DURING THE WORK WEEK. AS FOR THE WEEKEND...WILL RETAIN NIGHTTIME PCPN CHANCES. SUNDAY MAY BE A MORE FAVORABLE TIME THAN SATURDAY BUT GIVEN NW FLOW UNABLE TO COMPLETELY RULE OUT SMALL POPS SAT NIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 82 65 85 / 70 20 20 0 GCK 67 82 64 84 / 80 10 20 0 EHA 63 87 64 86 / 50 40 60 0 LBL 68 85 66 87 / 70 30 70 0 HYS 69 82 65 86 / 80 60 20 0 P28 71 88 68 88 / 60 70 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN08/18 JOHNSON/BURGERT
Hazardous weather outlook, Jun 21, 1:14 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 114 PM CDT WED JUN 21 2006 KSZ030-031-043>046-061>066-074>081-084>090-221000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 114 PM CDT (1214 PM MDT) WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT AND A FEW OF THEM COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. RAINFALL WITH THE STORMS WILL BE VERY HEAVY AT TIMES SO SOME LOCAL FLOODING IS ALSO POSSIBLE. INITIALLY STORMS ARE EXPECTED TO DEVELOP IN THE LATE AFTERNOON ALONG A WIND SHIFT LINE WHICH EXTENDS FROM ABOUT ULYSSES NORTHEAST THROUGH HAYS. A TONGUE OF INSTABILITY IS AVAILABLE TO THESE STORMS FROM AROUND THE DODGE CITY AREA EASTWARD SO THAT AREA IS FAVORABLE FOR A FEW SEVERE THUNDERSTORMS BY EARLY EVENING. THESE STORMS SHOULD DIMINISH OR MOVE OFF BY MIDNIGHT. ADDITIONALLY, STORMS ALREADY DEVELOPING OVER THE COLORADO MOUNTAINS WILL WORK EASTWARD ACROSS THE HIGH PLAINS TONIGHT ARRIVING AT THE KANSAS BORDER AROUND MIDNIGHT. THESE STORMS WILL BE MULTICELLULAR IN NATURE AND ALSO CAPABLE OF PRODUCING SOME LARGE HAIL, DAMAGING WINDS AND FLOODING FROM TORRENTIAL RAINS. THEY WILL MOVE EASTWARD ACROSS SOUTHWEST KANSAS THROUGH THE REMAINDER OF THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AGAIN THURSDAY NIGHT...AND THEN AGAIN SATURDAY NIGHT. AT THIS TIME...IT DOES NOT APPEAR THESE STORMS WILL BE SEVERE...BUT SMALL HAIL AND STRONG WINDS CAN BE EXPECTED WITH ANY SUMMERTIME THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT ACROSS ALL AREAS OF SOUTHWEST KANSAS. JOHNSON
In the hours before
Local storm report, Jun 21, 7:28 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 7 NE COPELAND 37.62N 100.55W
06/21/2006 M1.00 INCH GRAY KS TRAINED SPOTTER
ALSO HAD 50-60 MPH WIND.
&&
GRZYWACZLocal storm report, Jun 21, 7:34 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 7 E LARNED 38.18N 98.97W
06/21/2006 E1.75 INCH PAWNEE KS TRAINED SPOTTER
0713 PM HAIL 1 SSW DODGE CITY 37.75N 100.02W
06/21/2006 M1.75 INCH FORD KS NWS EMPLOYEE
0715 PM HAIL 3 NW DODGE CITY 37.79N 100.05W
06/21/2006 M1.50 INCH FORD KS NWS EMPLOYEE
0719 PM HAIL DODGE CITY 37.76N 100.01W
06/21/2006 E0.75 INCH FORD KS NWS EMPLOYEE
0720 PM HAIL 6 W MONTEZUMA 37.60N 100.55W
06/21/2006 E1.75 INCH GRAY KS TRAINED SPOTTER
&&
GERARDLocal storm report, Jun 21, 8:10 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 15 NW ST. JOHN 38.15N 98.96W
06/21/2006 E1.75 INCH PAWNEE KS AIRPLANE PILOT
0752 PM TSTM WND GST SPEARVILLE 37.85N 99.75W
06/21/2006 E70.00 MPH FORD KS TRAINED SPOTTER
&&
GERARDLocal storm report, Jun 21, 8:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 9 S ULYSSES 37.45N 101.36W
06/21/2006 GRANT KS EMERGENCY MNGR
GARAGE DESTROYED AND HIT TRAILER.
&&
GRZYWACZLocal storm report, Jun 21, 9:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
904 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 6 E MONTEZUMA 37.60N 100.33W
06/21/2006 E1.25 INCH GRAY KS LAW ENFORCEMENT
0715 PM TSTM WND GST 19 SW SYRACUSE 37.79N 102.00W
06/21/2006 E70.00 MPH HAMILTON KS TRAINED SPOTTER
0730 PM TSTM WND GST 6 NW MANTER 37.59N 101.96W
06/21/2006 E70.00 MPH STANTON KS TRAINED SPOTTER
SIX INCH LIVE TREE BRANCH BLOWN DOWN.
0745 PM HAIL 4 NE OFFERLE 37.93N 99.51W
06/21/2006 E0.88 INCH EDWARDS KS PUBLIC
0800 PM TSTM WND GST 15 SE SYRACUSE 37.83N 101.56W
06/21/2006 E60.00 MPH HAMILTON KS TRAINED SPOTTER
0800 PM TSTM WND GST 17 NW JOHNSON CITY 37.74N 101.97W
06/21/2006 E70.00 MPH HAMILTON KS TRAINED SPOTTER
0803 PM HAIL INGALLS 37.83N 100.45W
06/21/2006 E0.88 INCH GRAY KS LAW ENFORCEMENT
0806 PM HAIL ROLLA 37.12N 101.63W
06/21/2006 E0.88 INCH MORTON KS TRAINED SPOTTER
0850 PM TSTM WND GST KINSLEY 37.92N 99.41W
06/21/2006 E60.00 MPH EDWARDS KS TRAINED SPOTTER
0900 PM HAIL 5 NNW LARNED 38.25N 99.14W
06/21/2006 E1.25 INCH PAWNEE KS TRAINED SPOTTER
&&
GERARDLocal storm report, Jun 21, 9:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
919 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG ULYSSES 37.58N 101.36W
06/21/2006 GRANT KS LAW ENFORCEMENT
LARGE ELM TREE BLOWN DOWN. ROOF ROLLED BACK ON TRAILER
HOUSE.
0815 PM TSTM WND DMG 5 W ULYSSES 37.58N 101.45W
06/21/2006 GRANT KS LAW ENFORCEMENT
THREE FOOT DIAMETER TREE BLOWN DOWN.
0820 PM TSTM WND GST 12 N HICKOK 37.73N 101.23W
06/21/2006 E12.00 MPH KEARNY KS TRAINED SPOTTER
0901 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
06/21/2006 E70.00 MPH FINNEY KS TRAINED SPOTTER
3.5 INCH DIAMETER TREE LIMBS DOWN.
0909 PM TSTM WND GST COPELAND 37.54N 100.63W
06/21/2006 E70.00 MPH GRAY KS LAW ENFORCEMENT
POWER OUT.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 54 min |
| Jun 21, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 61 min |
| Jun 21, 7:31 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 44 min |
| Jun 21, 7:35 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 25 min |
| Jun 21, 7:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 38 min |
| Jun 21, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 45 min |
| Jun 21, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 49 min |
| Jun 21, 8:02 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 43 min |
| Jun 21, 8:03 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 42 min |
| Jun 21, 8:09 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 51 min |
| Jun 21, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 41 min |
| Jun 21, 8:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Haskell, Seward | 42 min |
| Jun 21, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 50 min |
| Jun 21, 8:54 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 51 min |
| Jun 21, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Meade | 36 min |
| Jun 21, 9:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 40 min |
| Jun 22, 4:03 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 42 min |
| Jun 22, 4:31 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 44 min |
| Jun 22, 4:43 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 47 min |
| Jun 22, 4:46 PM CDT | Tornado Warning | DDC | Rush | 44 min |
| Jun 22, 4:59 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 46 min |
| Jun 22, 5:31 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 44 min |
| Jun 22, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 38 min |
| Jun 22, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 49 min |
| Jun 22, 6:11 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 49 min |
| Jun 22, 6:16 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 44 min |
| Jun 22, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 23 min |
| Jun 22, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.